OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you areotaking the blood thinning drug warfarinotaking any other pain reliever/fever reducer. otaking the blood thinning drug warfarin. otaking any other pain reliever/fever reducer.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you haveoliver diseaseocough that occurs with too much phlegm (mucus)oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, or emphysema. oliver disease. ocough that occurs with too much phlegm (mucus). oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, or emphysema.

DOSAGE & ADMINISTRATION SECTION.


Directions. odo not take more than doses in any 24-hour periododo not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.omeasure only with dosing cup providedokeep dosing cup with productoml milliliterothis adult product is not intended for use in children under 12 years of ageagedoseadults and children 12 years and over20 ml every hourschildren under 12 yearsdo not use. odo not take more than doses in any 24-hour period. odo not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.. omeasure only with dosing cup provided. okeep dosing cup with product. oml milliliter. othis adult product is not intended for use in children under 12 years of age.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredients. anhydrous citric acid, FD&C red no. 40, glycerin, menthol, natural artificial flavor, polyethylene glycol, polysorbate 80, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose, xanthan gum.

INDICATIONS & USAGE SECTION.


Uses. otemporarily relieves these symptoms occurring with cold or flu:ocough due to minor throat and bronchial irritationominor aches and painsosore throat painoheadacheotemporarily reduces fever. otemporarily relieves these symptoms occurring with cold or flu:ocough due to minor throat and bronchial irritationominor aches and painsosore throat painoheadache. ocough due to minor throat and bronchial irritation. ominor aches and pains. osore throat pain. oheadache. otemporarily reduces fever.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each 20 ml). Acetaminophen, USP 650 mgDextromethorphan HBr, USP 20 mg.

OTC - DO NOT USE SECTION.


Do not use. oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding, ask health professional before use.

OTC - PURPOSE SECTION.


Purposes. Pain reliever/Fever reducerCough suppressant.

OTC - QUESTIONS SECTION.


Questions or comments. call weekdays from AM to PM EST at 1-800-762-4675 Made in CanadaFor most recent product information, visit www.robitussin.com.

OTC - STOP USE SECTION.


Stop use and ask doctor ifopain or cough gets worse or lasts more than daysofever gets worse or lasts more than daysoredness or swelling is presentonew symptoms occurocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.. opain or cough gets worse or lasts more than days. ofever gets worse or lasts more than days. oredness or swelling is present. onew symptoms occur. ocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.

OTC - WHEN USING SECTION.


When using this product do not use more than directed.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


PRINCIPAL DISPLAY PANEL 118 ml Bottle Carton. ADULTRobitussin(R) MAXIMUM STRENGTH SEVERECough +Sore ThroatACETAMINOPHEN (Pain Reliever/Fever Reducer)DEXTROMETHORPHAN HBr (Cough Suppressant)Relieves:1.Cough2.Sore Throat Pain Strong Cooling Liquid Non-Drowsy POWERFUL SORE THROATRelief CFMAXFor Ages 12 Over4 FL OZ (118 ml). ADULT. MAXIMUM STRENGTH. SEVERECough +Sore Throat. 1.Cough. 2.Sore Throat Pain. Strong Cooling Liquid Non-Drowsy POWERFUL SORE THROATRelief PRINCIPAL DISPLAY PANEL 118 ml Bottle Carton.

SPL UNCLASSIFIED SECTION.


Liver warning. This product contains acetaminophen. Severe liver damage may occur if you takeomore than doses in any 24-hour period, which is the maximum daily amountowith other drugs containing acetaminopheno3 or more alcoholic drinks every day while using this product. omore than doses in any 24-hour period, which is the maximum daily amount. owith other drugs containing acetaminophen. o3 or more alcoholic drinks every day while using this product.

STORAGE AND HANDLING SECTION.


Other information. oeach 20 ml contains: sodium 13 mgostore at 20-25C (68-77F). Do not refrigerate.. oeach 20 ml contains: sodium 13 mg. ostore at 20-25C (68-77F). Do not refrigerate.

WARNINGS SECTION.


Warnings. Liver warning. This product contains acetaminophen. Severe liver damage may occur if you takeomore than doses in any 24-hour period, which is the maximum daily amountowith other drugs containing acetaminopheno3 or more alcoholic drinks every day while using this product. omore than doses in any 24-hour period, which is the maximum daily amount. owith other drugs containing acetaminophen. o3 or more alcoholic drinks every day while using this product. Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:oskin reddeningoblistersorashIf skin reaction occurs, stop use and seek medical help right away.. oskin reddening. oblisters. orash. Sore throat warning. If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult doctor promptly.. Do not use. oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. oif you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. owith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. Ask doctor before use if you haveoliver diseaseocough that occurs with too much phlegm (mucus)oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, or emphysema. oliver disease. ocough that occurs with too much phlegm (mucus). oa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, or emphysema. Ask doctor or pharmacist before use if you areotaking the blood thinning drug warfarinotaking any other pain reliever/fever reducer. otaking the blood thinning drug warfarin. otaking any other pain reliever/fever reducer. When using this product do not use more than directed.. Stop use and ask doctor ifopain or cough gets worse or lasts more than daysofever gets worse or lasts more than daysoredness or swelling is presentonew symptoms occurocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.. opain or cough gets worse or lasts more than days. ofever gets worse or lasts more than days. oredness or swelling is present. onew symptoms occur. ocough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.. If pregnant or breast-feeding, ask health professional before use.. Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.